MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System
Catalog Number SW11677
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970); Malaise (2359)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an alert/notification settings issue occurred.The sensor was inserted into the skin.On (b)(6) 2026, it was reported that the patient reported having unspecified high cgm values.She reported she received no alerts from her dexcom mobile app notifying her of her hyperglycemic state but only found out her cgm value was elevated by manually checking her device.The patient was also wearing a tandem insulin pump.The patient began to feel nauseous, unwell, and had ketones.Emergency medical services (ems) was called and the patient was taken to the emergency room (er).At the er, the patient was treated with insulin, an anti-nausea medication, and iv saline.The patient was discharged after approximately nine hours.The patient was ¿fine¿ at the time of report.Data has been received but is pending evaluation.A follow up report will be submitted upon completion.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).H6 medical device problem code - 3191 - patient was unable to identify device issue therefore a more specific code could not be selected.Diabetes mellitus is a known cause of hyperglycemia.

Brand Name
Dexcom G6 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50736715
Report Number3004753838-2026-249248
Device Sequence Number10633700
Product Code QBJ
UDI-Device Identifier00386270000804
UDI-Public(01)00386270000804
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberSW11677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Anti-nausea medication.; IV Fluids / Saline.; Insulin.; Tandem Tslim pump.
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale